Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Advised Meprate due to having no periods. Will I become pregnant if I have intercourse?

Hi im 28yrs old and married.I got my last periods on february 4th and had heavy bleeding from 3rd day onwards and the cycles ended on Feb 18th. I have not got periods since then and have not had any physical relations with my husband(as he is out of town) in between. I have been advised to take meprate for 5 days and i have completed 3 days now. are there chances to become pregnant if I have intercourse with my husand now.
Asked On : Sun, 3 Mar 2013
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Thanks for writing to us.
Taking Meprate will help in regularizing your periods. You might have to continue taking it for longer after consulting your gynecologist. It does not inhibit ovulation but conception is not recommended while taking it.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal
Answered: Mon, 4 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor